HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

Loss Computation of Soft Magnetic Composite Inductors Based on Interpolated Scalar Magnetic Property

Files in This Item:
DustCore_Revise.pdf192.88 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/59624

Title: Loss Computation of Soft Magnetic Composite Inductors Based on Interpolated Scalar Magnetic Property
Authors: Sato, Takahiro Browse this author
Aya, Soichiro Browse this author
Igarashi, Hajime Browse this author →KAKEN DB
Suzuki, Michiaki Browse this author
Iwasaki, Yoshiki Browse this author
Kawano, Kenji Browse this author
Keywords: Anomalous eddy current
eddy current loss
hysteresis loss
inductors
soft magnetic composite (SMC)
Issue Date: Mar-2015
Publisher: IEEE
Journal Title: IEEE Transactions on Magnetics
Volume: 51
Issue: 3
Start Page: 8001704
Publisher DOI: 10.1109/TMAG.2014.2359983
Abstract: This paper presents a new loss computation method for soft magnetic composite (SMC), which allows us to evaluate the loss for wide operating conditions. A formula for evaluation of eddy current and hysteresis losses is introduced. The effective volume fraction of the magnetic grain is determined from the sampled measured data. It is shown that the formula provides accurate estimate of the total loss in a toroidal SMC core. In addition, the loss of SMC inductor is shown to be also accurately evaluated at small computational burden using the proposed method.
Rights: © 2015 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Type: article (author version)
URI: http://hdl.handle.net/2115/59624
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 五十嵐 一

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University